# SDR C8GA20090226

- Difficulty date: July 31, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX INSP, CORROSION WAS NOTED AT THE AFT LAVATORY SERVICE DOOR STA 1183, STR 22L. REMOVED AFT DOOR SERVICE PANEL, REMOVED CORROSION FROM INTERNAL DOUBLER.  FABRICATED TIPPLER FROM 7075 T6 DIM 20" X 20" .071", DOUBLER FROM 2024 T3 DIM 8" X 27" .020".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
